OVARIAN cancer symptoms can include feeling bloated, weight loss, and urinating more often than normal. You could be more at risk of developing the deadly disease if you use this in the morning.
Ovarian cancer is one of the most common cancers in women, according to the NHS.
The condition affects the ovaries, a pair of small organs that store womens’ eggs.
There are a number of reasons that you could be more at risk of ovarian cancer, including age, weight and family history.
But, using talcum powder could be putting you at risk of the cancer, a doctor has claimed.
“The risk of getting any form of cancer increases as we age, and research confirms that women are more likely to develop ovarian cancer following menopause,” said Medigo’s Chief Medical Officer, Dr Jan Schaefer.
“Although, the cancer can occur in younger women as well, especially if there is family history of ovarian, breast or colorectal cancers.
“There are a number of other risk factors, including not having children, being infertile, smoking and even regularly using talcum powder.
“However, there is no need for unnecessary worry, as looking after your health, making regular trips to the GP and tracking any abnormal changes will help you stay on top of your wellbeing.”
Some scientists have claimed talcum powder could cause ovarian cancer if the particles travel through the fallopian tubes to the ovaries.
Studies have added to the body of evidence suggesting a link between talcum powder and ovarian cancer, the NHS said.
“More research will undoubtedly follow, and results from studies will be more convincing.
“Until then, if women are concerned they could avoid using talc in this way.”
Ovarian cancer symptoms often has no early signs, said Dr Schaefer.
Bloating pain that won’t go away, feeling full more quickly after eating, and abdominal pain are all signs of the cancer.
Many of the symptoms are similar to those of Irritable Bowel Syndrome (IBS), so there’s no need to panic if you have the signs.
But, if any of the symptoms last for longer than three weeks, you should see a GP, the doctor said.